Lately i have really been nervous about how my heart feels. When i stand up or sit down my heart feels like it slows down and pumps hard, i also get a feeling in my throat at the base between my collar bone, it feels strange when my heart beats like that. could the feeling in my throat be heart related?
I have also checked my pulse at night and it has dropped into the mid 50's while im lying down. What could cause this, and is it dangerous?
About a year ago i had multiple ecg's, blood tests, and a chest x-ray. everything was normal. should i go back for more testing?
Any advise would be great. also i have no health insurance
This sounds like extra heart beats which are typically benign. With the normal work up in the recent past I would not be too concerned about this. Sometimes medications such as beta blockers or calcium channel blockers can help with the extra beats. When these beats begin to cause a great deal of symptoms, we consider taking such patients to the EP lab for a potential ablation of those abnormal foci in the heart. In the meantime, you should also avoid caffeine, alcohol, stress, etc. Having a heart rate in the 50's while at rest is completely normal.
Thank you for the reassurance. Not sure if you will read/reply to this post again, but i went to the ER last night because i felt strange almost passed out heavy thumping heart. Long story short ecg was fine, but they also had me on a IV drip 2 bags, when i was done my thumping heart stopped and i felt better. Can dehydration be the culprit?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.